should Gynotran vaginal inserts cause me to itch like CRAZY?
missmuppet Asked: should Gynotran vaginal inserts cause me to itch like CRAZY?
SO IVE had an itchy yeast infection for a couple of days so i went to the doctor and she prescribed Gynotran vaginal inserts. Let me tell u i inserted one on the first night and after a few minutes i felt likt my vagina was in an ants nest, i had to get ice to soothe it and it took like 20 minutes to calm down. today is my second night on it and LORD HAVE MERCY!!! the itching came back i was ready to cry but its calmed down again…WHAT TO I DO HELP!!!
Seems like it is not compatible with you. Probably local allergic reaction or contact dermatitis in the vagina. Please see your doctor again.
Got a better answer? Share it below!
Incoming search terms:
- gynotran cream
- what is gynotran used for
- what is gynotran
- what is gynotran cream used to treat
- is gynotran supposed to burn
- is gynotran suppose to burn
- i used gynotran and it burns
- gynotran cream uses
- does gynotran burn